# SDR SWIA202156628

- Difficulty date: January 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Coaming
- Condition: Chafed
- Location: Rt Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H ENGINE LOWER TRANSCOWL LATCH DOOR COAMING AND RIVETS CHAFED AROUND LATCH DOOR ALIGNMENT HOLE.   (C-CHECK) RO 3/4/2021   RH ENGINE LOWER TRANS-COWL LATCH DOOR COAMING AND DOUBLER REPLACED REF REO 670-54-21-1207 REV.A DATED 2015-08-27 ALL APPLICABLE STEPS COMPLETED. COMPLIED WITH 51-900-1002-SKY. OPS CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
